EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 22 June 2005. For the current production of this journal, please refer to http://intlpress.com/HHA/.

Strict modules and homotopy modules in stable homotopy

Strict modules and homotopy modules in stable homotopy

Javier J. Gutierrez

Let $R$ be any associative ring with unit and let $HR$ denote thecorresponding Eilenberg--Mac Lane spectrum. We show that thecategory of algebras over the monad $X\mapsto HR\wedge X$ on thehomotopy category of spectra is equivalent to the homotopycategory associated to a model category of $HR$-module spectra, ifthe ring $R$ is a field or a subring of the rationals, but not forall rings.

Homology, Homotopy and Applications, Vol. 7(2005), No. 1, pp. 39-49

http://www.rmi.acnet.ge/hha/volumes/2005/n1a3/v7n1a3.dvi (ps, dvi.gz, ps.gz, pdf)
ftp://ftp.rmi.acnet.ge/pub/hha/volumes/2005/n1a3/v7n1a3.dvi (ps, dvi.gz, ps.gz, pdf)